journal6 ›› 2009, Vol. 30 ›› Issue (1): 13-16.

• Mathematics • Previous Articles     Next Articles

A Normality Criterion of Meromorphic Functions


  1. (1.Dept. of Applied Math.,College of Science,Hunan Agricultural University,Changsha 410128,China;2.Basic Department,China Woman’s University,Beijing  100101,China)
  • Online:2009-01-25 Published:2012-04-27
  • About author:WANG You-ming(1973-),male,was born in Shaoyang City,Hunan Province,lecturer;engages in complex analysis.
  • Supported by:

    Supported  by  the  NSF of  Hunan  Province (06C417)

Abstract: Let F  be a family of meromorphic functions in a      domain DC,all of whose zeros are of multiplicity at least k.Let k be a positive integer,and let a,b and c be three finite complex numbers such that a≠b,a≠c and h1,h2,h3 be three positive numbers.If f(z)=a |f(k)(z)|≤h1,f(z)=b  |f(k)(z)|≤h2,f(k)(z) =c|f(z)|≥h3 for every f∈F,and all f’s zeros are of multiplicity at least k,then F  is normal in D.

Key words: meromorphic function, normality

WeChat e-book chaoxing Mobile QQ